# SDR C2XA02IA050

- Difficulty date: March 2, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Part time: 7,291 hours, 4,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE FOUND CORROSION OUT OF LIMITS ON THE FLOORBEAM AT FRAME 20.  A SPLICE REPAIR WAS ACCOMPLISHED ON THE AFFECTED AREA OF FLOORBEAM IN ACCORDANCE WITH THE EMB SRM 53-21-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
